... yall stomach hurt? When to dr. gave me plocsez&pricad help but tonight stomach hurting alot
Forgot to say, that I have not tried the hot line, Preferring to read people's blogs getting answers that seem more honest. Your taking a wonderful drug that is powerful stuff so there is going to be some kind of affect but believe me this HARVONI is nothing in comparison to the other alternatives they had before!
I Kelsey this was written awhile ago but if I can add some information. My Hep Dr seems not to know much about the treatment he's giving me so when I have a question I call Gilead (Harvoni manufacturer). They are patient and answer all my questions. First week of tx I had painful IBS-D. Hep Doc said was just hemroids -eh. Wrong. That's just one on a list. I'll take the meds and make my appointments but as a patient it's really up to us to educate ourselves as much as you can.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2015 • 6 answers
Posted 6 Sep 2015 • 1 answer
Posted 24 Dec 2015 • 5 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
I have finished 12 weeks of Harvoni it's been 7 days since my last and final dose had labs done Tue?
Posted 22 Jul 2017 • 1 answer